MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX500T11W
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Unspecified Respiratory Problem (4464)
Date of Event 10/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging respiratory tract irritation, asthma (new or worsening).Medical intervention was not specified.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer has previously reported with incorrect country code for france, in this report the country code is corrected and updated to united states.
 
Additional Manufacturer Narrative
The manufacturer received new and relevant information on 05/20/2022.The device was returned to the service center for evaluation.During the evaluation of the device, the service center internally/ externally inspected the device and no faults had been observed.The device passed all tests.Additionally, the device was corrected.Section g3 and h6 have been updated in this follow up report.The following correction has been updated in this report.Section "model number", "catalog item identifier", in box d has been updated/corrected.Section "reporter country" in box e has been updated/corrected.

Brand Name
DREAMSTATION AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key20598613
Report Number2518422-2024-67726
Device Sequence Number6550391
Product Code BZD
UDI-Device Identifier00606959043060
UDI-Public(01)00606959043060
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX500T11W
Device Catalogue NumberDSX500T11W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/12/2023
05/20/2022
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/28/2024
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown